Couldn't find what you looking for?

TRY OUR SEARCH!


Hi, I believe I am having withdrawal symptoms from taking pain killers? I have been using them a few moths after bile duct surgery.

Loading...


Hi, I was diagnosed with a life threatening cancer, and after treatment with chemotherapy and radiation I got oxycontin to handle the pain. In addition to controlling the pain, it provided me pleasurable feeling. It seemed like I have more energy and a feeling of wellbeing. But, when I tried to give it up, I faced the truth, I am addicted to Oxycontin. It was very difficult to take weaker drugs and control withdrawal symptoms. I also tried with decreasing dosage, but it was very difficult all together.
Reply

Loading...

i know its sooo hard I too have gone threw the symptoms of withdrawl but trust me it will get better
Reply

Loading...

about a year and a half ago i started a new job that involved me straining and twisting my back. i found myself treating myself with prescription pain killers such as vicodins and now percocets by buying them from other people. i used to only take  one or two a day, mostly when i would get home from work, gradually my need for more became greater and i now find myself taking up to ten or even more a day. when i run out i feel horrible...my pain feels excrutiating, i get the shakes, and i overall feel so anxious that i dont know what to do with myself. i need to know if there is a way to stop my physical dependance other than just cold turkey..and if i have to just stop how long can i expect to feel like c**p. its starting to take over my life  so any suggestions would be appreciated.
Reply

Loading...